MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART FR3; CPR METER

PHILIPS MEDICAL SYSTEMS HEARTSTART FR3; CPR METER
Model Number 989803149941
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the qcpr meter is failing its self tests.

Brand Name
HEARTSTART FR3
Common Device Name
CPR METER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
22100 bothell everett hwy
bothell WA 98021 8431
MDR Report Key6105087
Report Number3030677-2016-02738
Device Sequence Number16233932
Product Code LIX
UDI-Device Identifier00884838034648
UDI-Public(01)00884838034648
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K122050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803149941
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2016
Supplement Report FDA Received Date02/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1